MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING KIT; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PXVJ0441
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Event or Problem Description
It was reported a pressure tubing on a vamp was leaking and an error message was displayed on the monitor.While tubing was connected to patient umbilical art line, the error message of art line disconnected was displayed.Staff checked all connections and found vamp leakage on side of patient.Leakage was not located on the luer lock side.Per follow up with customer, uac fluid, a mixture of 50 ml sterile water with 2.5 meq sodium acetate and 25 units heparin, leaked from the tubing.It was connected to a non edwards pump.No patient injury reported.
 
Additional Manufacturer Narrative
The reported event of leaking was confirmed.As received, adhesive tape with note of leaking was noticed on zero stopcock and tubing female connector connection.Leakage was observed at the bond joint between pressure tubing female connector of vamp jr system during leak test.Red dye solution was manually injected into vamp system to trace leak path.Leakage was found occurring across tubing bond area.No other visible leakage or damage was noticed from the returned unit.Further evaluation regarding related quality issues is under investigation.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
Engineering evaluation was completed and concluded that a product risk assessment escalation was needed.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
MDR Report Key15776036
Report Number2015691-2022-09177
Device Sequence Number4801183
Product Code DXO
UDI-Device Identifier07460691954458
UDI-Public(01)07460691954458(17)231010(11)220429(10)64274903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/10/2023
Device Model NumberPXVJ0441
Device Catalogue NumberPXVJ0441
Device Lot Number64274903
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer12/16/2022
12/16/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/19/2022
01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown